Blood Glosecose

Bluegill88
By Bluegill88 Latest Reply 2014-12-27 17:00:45 -0600
Started 2014-12-27 12:54:04 -0600

I have been taking a 500mg in morning and 500mg at bedtime for over a year, and in the morning I have a B/C level around 149,or 150. I tried eating before I go to bed to keep my lover from spiking my sugar.
I talked my Doctor about this, and she gave me another medication to help lower my numbers in the morning.
This medication is called Glipzide 5mg mg. I take a one half tablet twice a day (before) breakfast and supper, before eating.
For the pass six months my b/g reading the morning is between 88-105.
Both my Dr. and I are real please with these results.
I did not know that medication could do this.
So to all it really works for me.


6 replies

Bluegill88
Bluegill88 2014-12-27 17:00:45 -0600 Report

Thanks for all your comments. I posted this in hope that it might help some who is having the problem that I was having.

Just Joyce
Just Joyce 2014-12-27 16:39:23 -0600 Report

I eat some kind of protein before bed to prevent the Dawn Phenomenon. It keeps my blood sugar from rising during the night. This prevents me from taking medication for this problem. I wake up in the morning between 80 and 90. I take 500 mg metformin once a day.

Glucerna
Glucerna 2014-12-27 15:42:53 -0600 Report

There is now a wide variety of different types of oral medications to help manage diabetes, and working with your doctor to figure out the best combination for you is essential. I'm glad you're having such good results! ~Lynn @Glucerna

DeanaG
DeanaG 2014-12-27 13:20:27 -0600 Report

I think I need to mention Glipzide to my doctor. I sure need some help with my fasting #s

Next Discussion: THyroid issues »